# SDR ARWA980421

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSLAGE EXT SKIN FS 1450 HOOK TO LOCK REAR SERVICE DOOR HAS CORROSION.  CUT OUT DAMAGED SECTION OF SKIN.  FABRICATED DOUBLER, FILLER AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.020D-0339.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 0339, CONTROL NR 5188.
